Alert archive / Oklahoma / Special Weather Statements in 2019

Special Weather Statement, NWS Norman, OK

August 27, 2019Comanche County, Oklahoma

NWS Norman, OK issued this special weather statement at Aug 27, 2019, 1:07 AM CDT for Comanche County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2019, 1:07 AM CDT (06:07 UTC)
Expired
Aug 27, 2019, 1:45 AM CDT
In force
38 min
Issued by
NWS Norman, OK

County Comanche County, OK

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4637 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1565 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
1.8
Supercell composite
28.0

Open this sounding in Storm Lab

The text

As transmitted.

281 
WWUS84 KOUN 270607
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
107 AM CDT Tue Aug 27 2019
 
OKZ027-038-039-270645-
Grady OK-Stephens OK-Comanche OK-
107 AM CDT Tue Aug 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Grady...northwestern
Stephens and east central Comanche Counties Until 145 AM CDT...

AT 106 AM CDT, a strong thunderstorm was located 6 miles east of Fort
Sill, moving east at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels... 
Wind gusts over 50 MPH...
Heavy rain can lead to reduced visibility... 
Frequent cloud to ground lightning... 

Locations impacted include...
Northeastern Lawton, southeastern Fort Sill and Central High. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3459 9838 3473 9836 3474 9798 3447 9803
TIME...MOT...LOC 0606Z 278DEG 19KT 3464 9829 

$$

03

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Aug 27, 12:54 AM CDT, 13 minutes earlier.

Area forecast discussion, Aug 27, 12:54 AM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1254 AM CDT Tue Aug 27 2019

.DISCUSSION...

&&

.AVIATION...
For the 06z TAFs:

VCTS for OKC/OUN should suffice with tempo mentioned since they
are close to the 5nm radius, but generally improving conditions
are expected at those two sites. The most active TAF sites with
regards to thunderstorms will be LAW/SPS over the next several
hours. Otherwise, MVFR stratus may become more common, especially
at southern TAF sites, and could persist through the day.

&&

.PREV DISCUSSION... /issued 605 PM CDT Mon Aug 26 2019/

DISCUSSION...
The August 27-28 00 UTC TAF discussion follows:

AVIATION...
Isolated to scattered showers and thunderstorms may develop along
a cold front that will move southward through the evening hours.
Highest probability for convection is from KOKC/KOUN to the
northeast. Any thunderstorms that develop could be severe with
wind gusts over 50 knots.

Winds will shift from the south/southeast to the north/northeast
at all terminals as the front moves through tonight.

More widespread, post-frontal showers/storms are expected late
tonight into morning hours, once again in the vicinity of
KOKC/KOUN. Stratus with MVFR ceilings may develop late tonight as
well.

Mahale

PREV DISCUSSION... /issued 245 PM CDT Mon Aug 26 2019/

DISCUSSION...
Very warm temperatures around 700mb (+15-18) will likely delay
and limit thunderstorm coverage late this afternoon/early evening,
despite a cold front moving into northern/western Oklahoma. In
fact, +15 @700mb at OUN this morning is a record for late August
according to the SPC sounding climatology page. With a fairly deep
frontal zone and some cooling over the northern half of Oklahoma,
scattered thunderstorms should form, especially across the
eastern half of the state. During the overnight and into Tuesday
morning, storms should continue to develop and build southward
with more coverage across the eastern 2/3rds of the area. During
this time, strong damaging winds and heavy rainfall totals will be
possible with the stronger cores. Hail is also possible.

Thunderstorm chances Tuesday into Wednesday will mainly be confined
to the southern half of Oklahoma and western north Texas. How far
south is tricky and will be somewhat dependent on thunderstorm
coverage tonight into Tuesday morning. Another mid level trough
may enhance lift across mainly far southern Oklahoma and western
north Texas Tuesday night into Wednesday morning. This may bring
much needed moisture to parts of southwest Oklahoma and northern
Texas.

Late Wednesday into Thursday, isolated showers and storms will be
possible with return flow. Shower and thunderstorm chances will
increase late Friday into Saturday as a cold front approaches/moves
into the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  79  62  83  67 /  30  30   0  20
Hobart OK         83  63  85  68 /  50  50  10  20
Wichita Falls TX  87  66  84  69 /  60  60  50  20
Gage OK           81  57  85  65 /  30  10  10  20
Ponca City OK     78  60  81  65 /  10  10   0  10
Durant OK         86  69  86  69 /  80  60  50  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

03/12/12
Hazardous weather outlook, Aug 26, 5:31 PM CDT, 7 hours 36 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
531 PM CDT Mon Aug 26 2019

OKZ004>048-050>052-TXZ083>090-271045-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
531 PM CDT Mon Aug 26 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms and Heavy Rain...
There is a Slight Risk of severe thunderstorms this evening into
the overnight hours. The risk area is generally near and east of
Cherokee, Camargo, Clinton and Weatherford, Hobart, and Lawton.
Isolated to scattered severe thunderstorms are expected to
develop across north-central and central Oklahoma during the
first half of the evening. By midnight, storms may increase in
coverage as a cold front moves southward over the region, with
storms most numerous east of Interstate-35.

Hail up to the size of golf balls and wind gusts of 60 mph to
80 mph will accompany the strongest storms. Flash flooding will
also be possible, especially across central and southeast
Oklahoma.

.Spotter and Emergency Management Information Statement....
Storm spotters groups and emergency managers should monitor
the weather closely this afternoon and be ready for severe
weather operations.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms and Heavy Rain...
Thunderstorm chances will continue across northern Texas and the
southern half of Oklahoma through Wednesday morning. A few strong
to severe thunderstorms will be possible near the Red River on
Tuesday. Flash flooding will also be possible, especially near
the Red River. Thunderstorm chances return again Friday through
Saturday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Aug 27, 12:11 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1211 AM CDT Tue Aug 27 2019

OKZ028-029-040-270545-
Garvin OK-Cleveland OK-McClain OK-
1211 AM CDT Tue Aug 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR north central Garvin...
southeastern Cleveland and south central McClain Counties Until 1245
AM CDT...

AT 1210 AM CDT, a strong thunderstorm was located 4 miles northwest
of Wayne, moving southeast at 30 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Purcell, Slaughterville, Lexington, Wayne, Paoli, Byars and Rosedale.

LAT...LON 3480 9713 3476 9733 3501 9750 3508 9734
      3495 9714 3493 9714 3494 9711 3486 9699
TIME...MOT...LOC 0510Z 306DEG 26KT 3495 9737

Mahale
Special weather statement, Aug 27, 12:28 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1228 AM CDT Tue Aug 27 2019

OKZ027-038>041-044>046-270600-
Grady OK-Cotton OK-Stephens OK-Carter OK-Garvin OK-Comanche OK-
Murray OK-Jefferson OK-
1228 AM CDT Tue Aug 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR southern Grady...northeastern
Cotton...Stephens...northwestern Carter...western Garvin...
southeastern Comanche...southwestern Murray and northwestern
Jefferson Counties Until 100 AM CDT...

AT 1224 AM CDT, strong thunderstorms were along a line extending from
3 miles east of Elmore City to 3 miles south of Duncan to near
Lawton, moving south at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Heavy rain can lead to reduced visibility...

Locations impacted include...
Lawton, Duncan, Marlow, Walters, Comanche, Geronimo, Bray, Elmore
City, Velma, Medicine Park, Katie, Foster, Tatums, Loco, Ratliff
City, Graham, Corum, Waurika Lake, Pooleville and Antioch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3434 9850 3475 9857 3474 9796 3479 9730
      3438 9714 3424 9790
TIME...MOT...LOC 0524Z 349DEG 21KT 3463 9734 3446 9795 3460 9841

Mahale
Local storm report, Aug 27, 12:33 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1233 AM CDT TUE AUG 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             CALUMET                 35.60N 98.12W
08/27/2019  E1.00 INCH       CANADIAN           OK   PUBLIC

&&

RB
Special weather statement, Aug 27, 12:39 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1239 AM CDT Tue Aug 27 2019

OKZ017-024-270615-
Canadian OK-Blaine OK-
1239 AM CDT Tue Aug 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Canadian and
southeastern Blaine Counties Until 115 AM CDT...

AT 1238 AM CDT, a strong thunderstorm was located near Greenfield,
moving southeast at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Geary and Greenfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3574 9820 3572 9820 3573 9819 3566 9810
      3558 9843 3575 9852 3585 9835
TIME...MOT...LOC 0538Z 323DEG 12KT 3575 9839

Mahale
Special weather statement, Aug 27, 12:47 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1247 AM CDT Tue Aug 27 2019

OKZ040>042-270615-
Garvin OK-Pontotoc OK-Murray OK-
1247 AM CDT Tue Aug 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Garvin...west
central Pontotoc and northeastern Murray Counties Until 115 AM CDT...

AT 1244 AM CDT, a strong thunderstorm was located 6 miles northeast
of Wynnewood, moving southeast at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Heavy rain can lead to reduced visibility...

Locations impacted include...
Davis, Wynnewood and Roff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3463 9680 3446 9713 3472 9721 3486 9706
      3486 9705
TIME...MOT...LOC 0544Z 323DEG 12KT 3472 9708

Mahale
Special weather statement, Aug 27, 1:07 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
107 AM CDT Tue Aug 27 2019

OKZ027-038-039-270645-
Grady OK-Stephens OK-Comanche OK-
107 AM CDT Tue Aug 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Grady...northwestern
Stephens and east central Comanche Counties Until 145 AM CDT...

AT 106 AM CDT, a strong thunderstorm was located 6 miles east of Fort
Sill, moving east at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...

Locations impacted include...
Northeastern Lawton, southeastern Fort Sill and Central High.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3459 9838 3473 9836 3474 9798 3447 9803
TIME...MOT...LOC 0606Z 278DEG 19KT 3464 9829

03

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:22 PM CDTSevere Thunderstorm WarningOUNNoble, Payne38 min
Aug 26, 7:44 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne46 min
Aug 26, 7:46 PM CDTSpecial Weather StatementOUNBlaine29 min
Aug 26, 7:52 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher38 min
Aug 26, 8:12 PM CDTTornado WarningOUNLogan15 min
Aug 26, 8:15 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher45 min
Aug 26, 8:23 PM CDTSpecial Weather StatementOUNKingfisher37 min
Aug 26, 8:26 PM CDTSevere Thunderstorm WarningOUNLogan, Payne64 min
Aug 26, 8:31 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher44 min
Aug 26, 8:33 PM CDTSpecial Weather StatementOUNCaddo27 min
Aug 26, 8:45 PM CDTAreal Flood AdvisoryOUNLogan, Payne3 hr
Aug 26, 8:48 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma42 min
Aug 26, 8:57 PM CDTTornado WarningOUNLogan, Oklahoma18 min
Aug 26, 9:01 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita27 min
Aug 26, 9:03 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma42 min
Aug 26, 9:19 PM CDTAreal Flood WarningOUNCanadian, Kingfisher, Logan, Oklahoma3 hr
Aug 26, 9:25 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Oklahoma50 min
Aug 26, 9:36 PM CDTFlash Flood WarningOUNCanadian, Kingfisher, Logan, Oklahoma4 hr
Aug 26, 9:46 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Lincoln, McClain, Oklahoma and 1 more44 min
Aug 26, 10:10 PM CDTSpecial Weather StatementOUNGrady, McClain, Pottawatomie35 min
Aug 26, 10:13 PM CDTSpecial Weather StatementOUNKingfisher32 min
Aug 26, 10:18 PM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma5 hr
Aug 26, 10:26 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, Lincoln, McClain and 2 more49 min
Aug 26, 10:34 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher41 min
Aug 26, 10:38 PM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Kingfisher3 hr
Aug 26, 10:45 PM CDTAreal Flood AdvisoryOUNCleveland, Lincoln, Oklahoma, Pottawatomie3 hr
Aug 26, 10:59 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma46 min
Aug 26, 11:04 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher41 min
Aug 26, 11:22 PM CDTSpecial Weather StatementOUNComanche38 min
Aug 26, 11:32 PM CDTSevere Thunderstorm WarningOUNCanadian43 min
Aug 26, 11:36 PM CDTSevere Thunderstorm WarningOUNGrady, McClain39 min
Aug 26, 11:43 PM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens47 min
Aug 26, 11:48 PM CDTSpecial Weather StatementOUNCanadian27 min
Aug 26, 11:55 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher50 min
Aug 26, 11:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie48 min
Aug 27, 12:10 AM CDTSpecial Weather StatementOUNCleveland35 min
Aug 27, 12:11 AM CDTSpecial Weather StatementOUNMcClain34 min
Aug 27, 12:26 AM CDTSevere Thunderstorm WarningOUNCanadian49 min
Aug 27, 12:28 AM CDTSpecial Weather StatementOUNComanche, Garvin, Stephens32 min
Aug 27, 12:36 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady39 min
Aug 27, 12:38 AM CDTSevere Thunderstorm WarningOUNGrady, McClain52 min
Aug 27, 12:39 AM CDTSpecial Weather StatementOUNBlaine36 min
Aug 27, 12:47 AM CDTSpecial Weather StatementOUNMurray28 min
Aug 27, 12:57 AM CDTSevere Thunderstorm WarningOUNBlaine, Canadian48 min
Aug 27, 1:08 AM CDTSpecial Weather StatementOUNCarter67 min
Aug 27, 1:17 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady, McClain58 min
Aug 27, 1:19 AM CDTSpecial Weather StatementOUNMcClain56 min
Aug 27, 1:22 AM CDTSpecial Weather StatementOUNPontotoc38 min
Aug 27, 1:28 AM CDTSpecial Weather StatementOUNCanadian62 min
Aug 27, 1:40 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady80 min
Aug 27, 1:50 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain55 min
Aug 27, 1:53 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Johnston, Marshall, Murray, Pontotoc3 hr
Aug 27, 2:03 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall, Murray57 min
Aug 27, 2:04 AM CDTSpecial Weather StatementOUNCoal56 min
Aug 27, 2:10 AM CDTSpecial Weather StatementOUNBlaine65 min
Aug 27, 2:14 AM CDTSpecial Weather StatementOUNCaddo46 min
Aug 27, 2:16 AM CDTSpecial Weather StatementOUNGrady29 min
Aug 27, 2:20 AM CDTSpecial Weather StatementOUNCarter55 min
Aug 27, 2:31 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady, Washita49 min
Aug 27, 2:40 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Jefferson, Love, Murray and 1 more65 min
Aug 27, 2:43 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal62 min
Aug 27, 2:47 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer, Garvin, Grady and 2 more3 hr
Aug 27, 2:54 AM CDTSpecial Weather StatementOUNGrady36 min
Aug 27, 3:14 AM CDTSpecial Weather StatementOUNMarshall31 min
Aug 27, 3:19 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall41 min
Aug 27, 3:21 AM CDTSpecial Weather StatementOUNComanche54 min
Aug 27, 3:23 AM CDTSpecial Weather StatementOUNCuster67 min
Aug 27, 3:27 AM CDTSpecial Weather StatementOUNCaddo33 min
Aug 27, 3:46 AM CDTSevere Thunderstorm WarningOUNBryan, Carter, Jefferson, Love, Marshall44 min
Aug 27, 4:01 AM CDTSevere Thunderstorm WarningOUNCaddo, Carter, Comanche, Cotton, Grady, Jefferson and 1 more44 min
Aug 27, 4:06 AM CDTAreal Flood AdvisoryOUNLove3 hr
Aug 27, 4:19 AM CDTSpecial Weather StatementOUNCaddo, Custer, Washita56 min
Aug 27, 4:23 AM CDTAreal Flood AdvisoryOUNCuster3 hr
Aug 27, 4:29 AM CDTSevere Thunderstorm WarningOUNCaddo46 min
Aug 27, 4:30 AM CDTSpecial Weather StatementOUNMarshall60 min
Aug 27, 4:51 AM CDTSpecial Weather StatementOUNStephens39 min
Aug 27, 4:54 AM CDTSpecial Weather StatementOUNJefferson51 min
Aug 27, 5:25 AM CDTSpecial Weather StatementOUNStephens35 min
Aug 27, 5:29 AM CDTSpecial Weather StatementOUNWashita31 min
Aug 27, 5:58 AM CDTSpecial Weather StatementOUNComanche, Stephens47 min

Nearby

Special Weather Statements in Oklahoma, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.